According to doctors, this should not stop you from getting your shot.By Chris Hoffman

PITTSBURGH (KDKA) — A local man said his COVID-19 booster shot has caused tinnitus — or ringing of the ears.

On the Monday before Thanksgiving, Brent Kimmel got his Pfizer booster shot and noticed a ringing in his ears a few hours later.

READ MORE: Hieber's Pharmacy To Open New Store In Strip District

“It went away after like an hour. I went to bed. I kind of woke up around 1. My ear started ringing really bad, and it hasn’t stopped since then,” Kimmel said.

He went to his doctor and then an ear, nose, and throat specialist. The doctor gave him steroids, but the ringing is there.

“The one night it rang so bad, I had to put headphones on to go to sleep,” Kimmel said.

This ringing sensation is called tinnitus. Allegheny Health Network Infectious Disease Physician Dr. Nathan Shively said it is a rare adverse effect, if the vaccine is even the cause. At this point, there are no widespread reports of the phenomenon.

“We know that people tend to have injection site pain. Most people have that for a day or two after getting the vaccine,” Dr. Shively said.

He said if you feel this ringing in your ears, you should see a doctor. There could be some other causes and issues.

READ MORE: Washington County Man Accused Of Sexually Abusing Boy And Promising Him Fortnite Currency To Keep Quiet

According to Dr. Shively, this should not stop you from getting your shot.

“These are the most heavily scrutinized vaccines that we’ve ever had, and we have robust monitoring systems to look for even rare adverse events so that we find them,” Dr. Shively said.

Kimmel plans to meet with another ear, nose, and throat specialist to get another opinion.

“It’s hard. You’re trying to work and you’ve got this ringing in your ear. Kids are talking to you and it’s kind of hard to focus,” Kimmel said.

The Mayo Clinic said if the ringing doesn’t go away, some possible treatments include noise devices or noise therapy.

Dr. Shively recommends registering for V-Safe with the CDC. It allows you to report adverse effects of a vaccine.

MORE NEWS: 'It Feels Like Being In Alaska': Crews Working Outside Brave The Bitter Cold

The Pennsylvania Department of Health issued a statement, saying:

“The Department of Health has not had any reports regarding tinnitus or ringing in the ears brought to their attention for vaccine recipients following their COVID vaccination.

“After the vaccination, an individual, healthcare providers, and vaccine manufacturer can report an adverse event or reactions through the Vaccine Adverse Event Reporting System (VAERS), also referred to as VAERS. VAERS is comanaged by the FDA and the CDC. After a VAERS report is submitted, CDC and the FDA may further investigate the adverse action to see if the vaccine contributed to that event.”